# SDR DL72S961273

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVE SKIN ATTACH ANGLE CRACKED 1 INCH AT ANTI-ICE TUBE CUTOUT, NR 2 SLAT.  REPAIRED PER M/M 57-54-0.
